# SDR 05FDEA04331

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727-200
- Aircraft serial: 22039
- Aircraft time: 42,089 hours, 26,282 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Repair
- Condition: Unknown
- Location: Rt Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR LOCATED ON RIGHT WING L/E WING ROOT REPAIR REQUIRES EVALUATION FOR COMPLIANCE WITH FAA APPROVED DATA.  REPAIR WAS DETERMINED ACCOMPLISHED IAW SRM 57-30-4 FIG 2 BASED ON AN EXTERNAL VISUAL EVALUATION WITH REPAIR INSTALLED, CONSISTED OF LOCATION, SHAPE, SIZE, FASTENER SPACING AND NUMBER, MATERIAL THICKNESS AND TYPE AND GENERAL WORKMANSHIP OF PREVIOUS INSTALLATION, REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
